# SDR SWIA202266930

- Difficulty date: November 9, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 40,090 hours, 36,662 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE IN UNDERLYING STRUCTURE IN THE FOOTPRINT OF PANEL 594UB TO BE DAMAGED   REPAIRED THE STRUCTURE IAW REO 601R-57-51-1003, REV-.
